MAUDE Adverse Event Report: BIOMET MICROFIXATION BATTERY POWERDRIVER P2; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

BIOMET MICROFIXATION BATTERY POWERDRIVER P2; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Catalog Number 50-1010
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during inspection at the distributorship, it was found that the inner packaging had a hair-like substance within.There was no patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and/or corrected information.Updated: h2, h3, h6 and h11.A picture of the complaint product was evaluated, and the reported event was confirmed.A visual inspection was conducted on the customer provided picture.The picture appears to show a single hair inside of outer packaging.However, without product return a dimensional analysis cannot be conducted.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to a packaging issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BATTERY POWERDRIVER P2
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24152457
Report Number0001032347-2026-00018
Device Sequence Number13442488
Product Code GEY
UDI-Device Identifier00841036063504
UDI-Public(01)00841036063504(17)271029(10)67645167
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number50-1010
Device Lot Number67645167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown